# SDR DLL10962396

- Difficulty date: October 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1147
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Part number: 327104169
- Condition: Worn
- Location: Nlg
- Part time: 38,526 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER T/O, UPON GEAR RETRACTION RED DOOR INTRANSIT LIGHT REMAINED ON UP FRONT AND NOSE GEAR OR DOOR LIGHT REMAINED ON AT S/O PANEL.  REPLACED UPLOCK AND LT NOSE GEAR DOOR PROX SWITCHES, SWUNG GEAR CHECKS OK.
